# SDR SWIA202161762

- Difficulty date: June 16, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FS. 581.00 TO FS. 685.00 AT RBL 9.00 FOUND PITTING CORROSION AT MULTIPLE LOCATIONS.     (C-CHECK RO 10/9/2021)    REMOVED CORROSION AND EVALUATED SEAT TRACK AT RBL9.00 FROM FS581.00  TO FS 685.00 IAW CRJ700 SRM 51-21-06 FOUND TO BE OUT OF LIMITS. REMOVED MORE THAN 0.035" FROM ECTION "U" IAW CRJ700 SRM 53-31-49. REMOVED, RECIEVED NEW SEAT TRACK PN: 20276 7075T6511 LOT# R00022115-001, LOCATED, DRILLED, DEBURRED IAW CRJ700 SRM 51-40-11 AND 51-24-36. TREATED AND INSTALLED NEW SEAT TRACK IAW CRJ 700 SRM 51-21-11 AND 51-41-02.  / TOOL; STS-5292 CAL DUE DAE; 29 MR 22
